# SDR AU990010

- Difficulty date: January 7, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-30
- Engine: Lyc IO320B1A
- System (JASC): 7420 · Ignition Harness (Distribution)
- Part: Ignition Harness
- Condition: Incorrect Part
- Location: Magneto
- Component: Bendix, S4LN21
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) MAGNETO HARNESS DISTRIBUTOR BACK PLATES (BOTH) FOUND TO BE OVERSIZE PREVENTING CORRECT FITMENT AND SEATING.
